# SDR UIEA2016070300561

- Difficulty date: July 3, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 80,684 hours, 17,065 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIDGE VALVE STAT MSG.  ACCOMPLISHED FIM 24-20, TREE 802, BPCU BITE TEST STATES, COOLER+28V WIRING/GCU RE-RACKED RT GCU IAW AMM 24-22-00 AND RE-BIT BPCU AND TEST OK.  MESSAGE, STATUS, ALSO CLEARED, OK FOR SERVICE.
